# SDR 03FDEA00958

- Difficulty date: June 23, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381293220100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 378  MCD FLOORBOARD SUPPORT FRAME 46 CRACKED RBL 35.  REMOVED AND REPLACED SUPPORT FRAME IAW SRM 51-40-21.
